Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Low blood pressure and worse vision


03-06-2015, 02:14 PM   #1
misisnik
 
Join Date: Mar 2015
Location: Olomouc, Czech Republic
Low blood pressure and worse vision

Hi
My dad have crohn disease and about half year ago he had Remicade (I think he attended 3 infusions). It is very good medicine, the best which he took. All him problems are solving but 1 month ago was start couple problems.
First came problem with eyes. He have worse vision on one eye.
Second problem is low blood pressure. It must be terrible because he canīt walk upright or do something where he have to stand because he has headedness.
I donīt know if it possible that is from Remicade, bud him doctors donīt know how is reason.
So have somebody the same problems after using Remicade ?
Thanks Mike
Greetings from Czech Republic
03-06-2015, 04:07 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
My blood pressure has gone up with remicade. It can certainly effect several organs. I'd run this by his dr.
03-07-2015, 07:12 PM   #3
Tuff
Senior Member
 
Join Date: Feb 2013
Location: Ontario

My Support Groups:
Those are not listed as side effects of Remicade.
Crohn's can cause eye problems. I have blurry vision myself.
http://www.everydayhealth.com/crohns...your-eyes.aspx
Dehydration can cause your blood pressure to go down. Blood loss and anemia can also cause low blood pressure. He should go see a different doctor it they can't help him.
__________________
Inflammatory bowel disease may more than double the risk of a serious blood clot in the legs or lungs.
************************************************** ********************************************

Stelara, Warfarin, calcium, Vitamins B12, D.
Previously: 5-Asa, Cipro, Flagyl, Prednisone, Aza, Remicade.
Pulmonary Embolism, DVT's, osteopenia, Peripheral neuropathy.
05-09-2015, 12:55 PM   #4
misisnik
 
Join Date: Mar 2015
Location: Olomouc, Czech Republic
Hi,
I have delayed with some answer and news. Thank you that you wrote here.

It has been the same status maybie the worse.
My dad was in cardio examination, colonoscopy, X-ray examination but all doctors donīt know what happening.
Low blood pressure is styll too slow (70/40 so we bought pressure mashine and he takes some graphs)
ctrlv.cz/shots/2015/05/09/7zaT.png
(red is down pressure blue is top pressure)

He takeing only Remicade.
If anyone have the same simptoms or know some more please write here.
Thank you
Mike
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Low blood pressure and worse vision
Thread Tools


All times are GMT -5. The time now is 06:43 PM.
Copyright 2006-2017 Crohnsforum.com